Jump to content
CrazyBoards.org
Sign in to follow this  
BrianOCD

Migraines with Benzo withdrawal?

Recommended Posts

I'm experiencing a horrible migraine right now.  I had to come home from work because of it.  I'm nauseous, anxious, and all stimuli is annoying and making my head throb.

I was taking Ativan for about 10 weeks, and over a month went down to .25 and 5 days ago took my last dosage.

Was just wondering if this is typically a withdrawal from Ativan, or should I be concerned about something else happening?

Share this post


Link to post
Share on other sites
On 10/10/2017 at 10:07 PM, crtclms said:

What is the something else you're worried about?

Everything else...Brain tumor, cancer, etc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...